# SDR GTIA040065

- Difficulty date: January 8, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CABIN STATION 200 TO STATION 218 RIGHT SIDE OUTBOARD SEAT TRACK CORRODED.  REMOVED SEAT TRACK RIGHT OUTBOARD STATION 200-247.  FABRICATED NEW SECTION OF SEAT TRACK RIGHT OUTBOARD STATION 200-247. INSTALLED NEW SEAT TRACK.  (M)
